MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER

W. L. GORE & ASSOCIATES, INC. GORE® DRYSEAL FLEX INTRODUCER SHEATH; INTRODUCER, CATHETER
Catalog Number DSF2065
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Vascular Dissection (3160)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in the tgr23-02tb together aortic registry and information regarding this event was gathered from the imedidata rave clinical study database (csd).Product history review is ongoing.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
The following was reported to gore on august 7, 2025, from the imedidata study database: on (b)(6) 2025, this 23-year-old male patient presented with a blunt aortic traumatic injury, including bilateral occlusion and dissection of the right and left common iliac arteries, underwent emergency endovascular procedure.The patient received gore® tag® thoracic branch endoprosthesis (tbe), implanted in zone 2 in the aortic arch, delivered with a 20 fr gore® dryseal flex introducer sheath.The dissection of the common iliac artery was addressed with two kissing stents using two gore® viabahn® endoprosthesis with propaten bioactive surface.One access-related complication was noticed.The patient suffered a left external iliac artery dissection, above the epigastric arteries, associated with the 20 f gore® dryseal flex introducer sheath.This was noted to be resolved by stenting of the external left iliac artery using gore® viabahn® endoprosthesis with propaten bioactive surface.
 
Additional Manufacturer Narrative
Updated g3.Updated h6: added type of investigation code b14, b17, and b11.Updated investigation findings code to c19, code c21 is no longer applicable.Updated investigation conclusions code to d1001, code d16 is no longer applicable.Gore reviewed the results of the review of the device history records performed by creganna for the reported lot number, which showed that the release criteria had been met.The device was discarded.Therefore, a device evaluation could not be performed.Due to the patient status prior the procedure, this incident is likely contributed by the patient conditions.

Brand Name
GORE® DRYSEAL FLEX INTRODUCER SHEATH
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL PHOENIX 1 B/P
32360 n. north valley parkway
phoenix AZ 85085
Manufacturer Contact
ida simson
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key22780895
Report Number3007284313-2025-04194
Device Sequence Number20869284
Product Code DYB
UDI-Device Identifier00733132628360
UDI-Public(01)00733132628360(17)260829
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K160254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/29/2026
Device Catalogue NumberDSF2065
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2025
Supplement Date Received by Manufacturer09/09/2025
Initial Report FDA Received Date08/12/2025
Supplement Report FDA Received Date09/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GORE® TAG® THORACIC BRANCH ENDOPROSTHESIS.
Outcome Attributed to Adverse Event Other;
Patient Age23 YR
Patient SexMale
Patient RaceWhite